Advertisement

Mathematische Annalen

, Volume 215, Issue 3, pp 203–214 | Cite as

OnC-minimal forms

  • Asmus L. Schmidt
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Cassels, J. W. S.: An introduction to Diophantine approximation, 1st. ed. Cambridge: Cambridge University Press 1957Google Scholar
  2. 2.
    Dickson, L. E.: Studies in the theory of numbers. Chicago: The University of Chicago Press 1930. New York: Chelsea 1957Google Scholar
  3. 3.
    Markoff, A.: Sur les formes quadratiques binaires indéfinies, I. Math. Ann.15, 381–406 (1879); II. Math. Ann.17, 379–399 (1880)Google Scholar
  4. 4.
    Schmidt, A. L.: Diophantine approximation of complex numbers. Acta Math.134, 1–85 (1975)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Asmus L. Schmidt
    • 1
  1. 1.Matematisk InstitutKøbenhavns universitetKøbenhavn ØDanmark

Personalised recommendations